Skip to main content
×
Home
    • Aa
    • Aa
  • Access
  • Cited by 3
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    MANAM, S. R. and KALIGATLA, R. B. 2014. MEMBRANE-COUPLED GRAVITY WAVE SCATTERING BY A VERTICAL BARRIER WITH A GAP. The ANZIAM Journal, Vol. 55, Issue. 03, p. 267.


    Manam, S.R. 2011. Multiple integral equations arising in the theory of water waves. Applied Mathematics Letters, Vol. 24, Issue. 8, p. 1369.


    Manam, S.R. 2007. On the solution of dual integral equations. Applied Mathematics Letters, Vol. 20, Issue. 4, p. 391.


    ×
  • The Journal of the Australian Mathematical Society. Series B. Applied Mathematics, Volume 39, Issue 1
  • July 1997, pp. 93-103

A unified approach to problems of scattering of surface water waves by vertical barriers

  • A. Chakrabarti (a1), Sudeshna Banerjea (a2), B. N. Mandal (a3) and T. Sahoo (a1)
  • DOI: http://dx.doi.org/10.1017/S0334270000009231
  • Published online: 01 February 2009
Abstract
Abstract

A unified analysis involving the solution of multiple integral equations via a simple singular integral equation with a Cauchy type kernel is presented to handle problems of surface water wave scattering by vertical barriers. Some well known results are produced in a simple and systematic manner.

    • Send article to Kindle

      To send this article to your Kindle, first ensure coreplatform@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      A unified approach to problems of scattering of surface water waves by vertical barriers
      Your Kindle email address
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about sending content to Dropbox.

      A unified approach to problems of scattering of surface water waves by vertical barriers
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about sending content to Google Drive.

      A unified approach to problems of scattering of surface water waves by vertical barriers
      Available formats
      ×
Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[2] A. Chakrabarti and L. Vijaya Bharathi , “A new approach to the problem of scattering of water waves by vertical barriers”, ZAMM 72 (9) (1992) 415423.

[9] C. C. Mei , “Radiation and scattering of transient gravity waves by vertical plates”, Q. J. Mech. Appl. Math. 19 (1966) 417440.

[13] L. Vijaya Bharathi and A. Chakrabarti , “Solution of a boundary value problem associated with diffraction of water waves by a nearly vertical barrier”, IMA J. App. Math. 47 (1991) 2332.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The ANZIAM Journal
  • ISSN: 1446-1811
  • EISSN: 1446-8735
  • URL: /core/journals/anziam-journal
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax